In Each 5 ml: Other Information: Each 5 ml contains: sodium 2 mg. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with safety seal is broken or missing. For ages 2 to 11 years. Contains Ibuprofen Oral Suspension (NSAID) 100 mg per 5 ml. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).

Motrin Pain Reliever/Fever Reducer, Grape Flavor, Children's, 4 Fluid ounce

$8.99$2.25/fl oz

Description

In Each 5 ml: Other Information: Each 5 ml contains: sodium 2 mg. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with safety seal is broken or missing. For ages 2 to 11 years. Contains Ibuprofen Oral Suspension (NSAID) 100 mg per 5 ml. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).

Ingredients

In Each 5 ml: Active Ingredients: *Ibuprofen (NSAID) (100 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, D&C Red 33, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Polysorbate 80, Pregelatinized Starch, Purified Water, Sodium Benzoate, Sucrose, Xanthan Gum.
Product Number: 00300450603401

Description

In Each 5 ml: Other Information: Each 5 ml contains: sodium 2 mg. Store between 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with safety seal is broken or missing. For ages 2 to 11 years. Contains Ibuprofen Oral Suspension (NSAID) 100 mg per 5 ml. Pain reliever/fever reducer. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).
Product Number: 00300450603401